RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 328, Number 6, Pages 666–670 (Mi dan5269)  

This article is cited in 2 scientific papers (total in 2 papers)

The structure of covariant dynamical semigroups

A. S. Kholevo



English version:
Doklady Mathematics, 1993, 47:1, 161–167

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan5269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Holevo, “Excessive maps, “arrival times” and perturbation of dynamical semigroups”, Izv. Math., 59:6 (1995), 1311–1325  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Holevo, “On translation-covariant quantum Markov equations”, Izv. Math., 59:2 (1995), 427–443  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019